# SDR FDEA201811133195

- Difficulty date: November 13, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 70,605 hours, 16,834 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Part number: ARC4125501
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD FLAP STOP FITTING CRACKED. STOP FITTING ON LEFT HAND WING OUTBOARD FLAP AT STATION XOVH 537 REMOVED AND   REPLACED AS PER MD11 SRM 51-33-01-0G. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
